| Model Number |
EIS5S10R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient revised due to infection.Revision njrindexno: 5504034 side: r non-revised products: product id: etpkn5sr evolution® mp tibial base keeled non-porous size 5 standard right/ lot number: 1969944/ qty: 1.Product id: efsrn5pr evolution® mp fem cs/cr non-porous size 5 primary right/ lot number: 1985234/ qty: 1.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.